Groups acting on quasiconvex spaces and translation numbers

Poleksic, A. (2000) Groups acting on quasiconvex spaces and translation numbers. Proceedings of the American Mathematical Society, 128 (11). pp. 3177-3183. ISSN 0002-9939

URL: http://www.jstor.org/stable/2668651

Abstract

We prove that groups acting geometrically on delta-quasiconvex spaces contain no essential Baumslag-Solitar quotients as subgroups. This implies that they are translation discrete, meaning that the translation numbers of their nontorsion elements are bounded away from zero.

Item Type: Paper
Subjects: bioinformatics
bioinformatics > quantitative biology
bioinformatics > computational biology
CSHL Authors:
Communities: CSHL labs > Neuwald lab
Depositing User: Matt Covey
Date: 2000
Date Deposited: 30 Jan 2014 22:11
Last Modified: 30 Jan 2014 22:11
URI: http://repository.cshl.edu/id/eprint/29394

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving